# SDR UPS00232307

- Difficulty date: April 11, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N912UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19244
- Aircraft time: 54,930 hours, 48,671 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: BACH8C08NN0290
- Condition: Burst
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, PRESSURE LINE IN B SYS HYD SERVICE BAY BURST ON OPERATION.  FAILED UNDER P-CLIP AREA.  PRESSURE LINE IN B-SYS HYD SERVICE BAY REPLACED IAW MM 20-80-01.  LEAK CHECKED OK.
